MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The following was reported: a paediatric cardiac arrest patient, 7-year-old male following hypoxic injury (choking).Phea ccp, post phea, the ventilator was connected (150mls/ rr 24bpm/ fio2 100%) and had poor etco2- ineffective.Noticeably less chest expansion.Reverted to bvm.Much improved.Noted etco2 loose in monitor- corrected.Tried oxylog again- but abandoned as same issue.Hand ventilated with bvm to hospital.No serious injury was reported.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25216229
Report Number9611500-2026-00236
Device Sequence Number13206215
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)210407(93)5704811-22
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown